# SDR IXXA9800110

- Difficulty date: December 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N861PL
- Make and model: Doug DC-8-61
- Aircraft serial: 45964
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pneumatic Line
- Condition: Loose
- Location: Nr 2 Engine
- Part time: 53,114 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AFTER TAKEOFF FROM TOL, EN ROUTE TO FLL, THE NUMBER TWO ENGINE FIRE WARNING INTERMITTENTLY SOUND ACCOMPANIED BY AN INTERMITTENT MASTER FIRE WARNING LIGHT ILLUMINATING.  THE FLIGHT CREW SECURED THE ENGINE FOLLOWING COMPANY PROCEDURES AND RETURNED TO TOL FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE ENGINE LOCATING A LOOSE PNUMATIC LINE ON THE OUTBOARD REVERSER CASSADE DOOR, WHICH WAS SECURED.  MAINTENANCE PERFORMED A SUCCESSFULL LEAK CHECK AND FIRE WARNING OPERATIONAL CHECK IN ACCORDANCE WITH THE MAINTENANCE MANUAL AND THE AIRCRAFT WAS RETURNED TO SERVICE.
